Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 449, NWS Jackson, MS

December 31, 2018Clay County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 31, 2018, 12:48 PM CST for Clay County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2018, 12:48 PM CST (18:48 UTC)
Expired
Dec 31, 2018, 1:15 PM CST
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 11:47 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
414 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

776 
WUUS54 KJAN 311848
SVRJAN
MSC025-311915-
/O.NEW.KJAN.SV.W.0449.181231T1848Z-181231T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1248 PM CST MON DEC 31 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clay County in northeastern Mississippi...

* Until 115 PM CST.

* At 1248 PM CST, a severe thunderstorm was located near Cumberland,
  or near Montpelier, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Montpelier around 1255 PM CST.
  Pala Alto around 105 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CST for north central
and northeastern Mississippi.

LAT...LON 3369 8872 3356 8902 3364 8902 3364 8903
      3375 8904 3376 8893 3381 8893 3381 8872
TIME...MOT...LOC 1848Z 238DEG 49KT 3367 8904 

HAIL...<.75IN
WIND...60MPH
 
$$

GRG
1 follow-up statement
573 
WWUS54 KJAN 311906
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
106 PM CST MON DEC 31 2018

MSC025-311915-
/O.EXP.KJAN.SV.W.0449.000000T0000Z-181231T1915Z/
Clay MS-
106 PM CST MON DEC 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY COUNTY WILL
EXPIRE AT 115 PM CST...
        
The storm which prompted the warning is moving out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CST for north central
and northeastern Mississippi.

LAT...LON 3369 8872 3356 8902 3364 8902 3364 8903
      3375 8904 3376 8893 3381 8893 3381 8872
TIME...MOT...LOC 1905Z 238DEG 49KT 3379 8881 

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 12:28 PM CST, 20 minutes earlier.

Area forecast discussion, Dec 31, 12:28 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1228 PM CST Mon Dec 31 2018

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
A cold front is working its way across the area and now extends
generally along the Natchez Trace corridor. Showers and
thunderstorms are occuring along the line, some of which are
severe. This cold front is quickly moving to the east and will be
east of MEI/HBG by 22-23Z. A mix of VFR/MVFR/IFR conditions are
occuring across TAF sites this afternoon and expect these
conditions to continue through the afternoon hours. By this
evening most sites will become VFR, but expect stratus clouds to
develop after 06-07Z and this will bring more widespread IFR/LIFR
conditions into the morning hours on New Years Day. The winds are
gusty out of the south out ahead of the boundary, but after
frontal passage the winds will become more westerly and begin to
diminish. /15/

&&

.DISCUSSION...
The cold front generally extends along the Mississippi River this
morning and is quickly moving to the east. Mainly showers are
developing along and ahead of the boundary, but with heating,
expect an increase in showers and thunderstorms to develop as we
progress through the morning into the afternoon hours. The winds
are becoming gusty across the area with gusts from 30 to 35 mph.
Will expand the current limited risk for gusty winds from the
delta to across the entire area. The winds at Bastrop gusted to 47
mph as the front moved across the site, so anticipate the winds
to gust from 40 to 45mph across much of the area with FROPA. After
FROPA the winds will quickly diminish as the surface gradient
weakens.

There continues to look like the potential for strong to
severe storms across most of the area as the front moves through.
We have extended the slight risk for severe further south, and it
now covers most areas along and east of the I-55 corridor. Areas
further to the west remain in an marginal risk. The main risk will
be strong winds, but tornadoes cannot be ruled out. The storms
will quickly exit the area to the east by 4-5pm with the
boundary. /15/

Prior discussion below:

Today through Tonight:

As a shortwave lifts from the Southern Plains toward the Great Lakes
today, its developing surface low should track from Arkansas toward
Indiana. This will bring a cold front through our forecast area,
with a chance for strong to severe thunderstorms as the front moves
through. Instability is currently increasing in the developing warm
sector. Latest RAP analysis fields show MLCAPE values of around 1000
J/kg over southeast LA. Expect instability and wind
shear to increase through the morning, with the greatest
contribution from instability being achieved during the after Noon
today as the squall line reaches eastern Mississippi. Deep
layer wind shear of around 60 kts will support supercells, while 0-
1km shear of 30-40 kts will support an isolated tornado threat
especially with any bowing segments along the squall line which can
become oriented perpendicular to the low-level shear vectors. Strong
winds just off the surface will make it easier for damaging wind
gusts to be mixed down with stronger thunderstorms. A Marginal Risk
for severe thunderstorms exists today for all but a small portion of
the Delta region where storms will be less organized earlier this
morning. A Slight Risk for severe thunderstorms has been expanded to
cover a little more of northeast Mississippi, where the better
overlap of instability and shear will develop during the afternoon
hours. This area is highlighted in our latest Hazardous Weather
Outlook and graphics - roughly from Greenwood to Meridian and areas
north and east from there. The threat for showers or storms to
impact New Year's Eve celebrations will be very slim for most of our
forecast area. The front and associated squall line should push
through the area by early this evening, leaving only a chance for
some lingering showers in far eastern Mississippi before midnight.

Apart from the severe weather threat across the area, tightening
pressure and height gradients will result in the potential for gusty
winds through early this afternoon ahead of the main thunderstorm
threat. Sustained wind speeds of 20-25 mph and gusts of up to 35 mph
will be possible ahead of the cold front passage. A Limited threat
for non-thunderstorm winds is in the Hazardous Weather Outlook for
those areas. Elsewhere, gusts of up to 25 to 30 mph will still be
possible apart from thunderstorms. Light winds out of the northwest
will be in place behind the cold front. Patchy fog can't be entirely
ruled out for tonight though, and better chances will probably be in
the vicinity of the frontal boundary through southeast Mississippi.
/NF/

Tuesday through Sunday:

Come Tuesday morning the cold front will continue shifting
farther south of our CWA as a large 1040mb high drops south of the
Northern Plains resulting in a cool dry northerly flow across our
region. Our winds aloft will remain southwesterly though as
another closed low moves over the Four Corners region. Models have
trended slower with the progression of this low but it will drop
over the desert southwest Tuesday night into Wednesday and help
send moisture back atop our cool and relatively dry airmass.
Models are in good agreement that light rain will begin reaching
the ground in our southwest after midnight Tuesday night and then
spreading over the whole CWA Wednesday morning. This model run the
Canadian is the fastest in moving the closed to the northeast
while the GFS is the slowest. The low is expected to track east
across the Southern Plains Thursday and across northern
Mississippi Friday morning. Once the rain starts Tuesday night it
likely will not end until Friday morning. Several inches of rain
will be likely across most of the CWA Wednesday through Thursday
with storm totals generally greatest across our northern zones.
Considering the cold temperatures aloft associated with the closed
low, the light rain may briefly mix with light snow before ending
early Friday morning across our northeast. As surface
temperatures are expected to be just above freezing when the
precipitation falls, no impacts are anticipated. Dry weather is
expected Friday night through the weekend as ridging surface and
aloft move over our region. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       50  62  45  53 /  82   9   4  42
Meridian      53  64  47  53 /  60  24  11  30
Vicksburg     47  59  44  50 / 100   5   4  49
Hattiesburg   57  65  51  60 /  69  21  14  37
Natchez       49  61  46  53 / 100   5   5  60
Greenville    44  54  40  44 / 100   6   4  37
Greenwood     45  56  41  47 /  91   5   4  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Dec 31, 10:30 AM CST, 2 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1030 AM CST Mon Dec 31 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041-
047-053-059>061-072>074-011630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Humphreys-Issaquena-Sharkey-Warren-Claiborne-
Jefferson-Adams-Franklin MS-Marion-Lamar-Forrest-
1030 AM CST Mon Dec 31 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through this afternoon

Through this afternoon, isolated severe thunderstorms are possible.
Some thunderstorms could produce damaging wind gusts. A tornado
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through this afternoon, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ025>033-036>039-042>046-048>052-054>058-062>066-011630-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-
Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-
1030 AM CST Mon Dec 31 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through this afternoon

Through this afternoon, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through this afternoon, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Dec 31, 11:05 AM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
1105 AM CST MON DEC 31 2018

MSZ025>027-311730-
Carroll MS-Grenada MS-Leflore MS-
1105 AM CST MON DEC 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...GRENADA
AND NORTHEASTERN LEFLORE COUNTIES UNTIL 1130 AM CST...

At 1105 AM CST, Meteorologists were tracking a strong thunderstorm
over Avalon, or 10 miles northeast of Greenwood, moving northeast at
65 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Holcomb and Bew Springs around 1115 AM CST.
  Grenada around 1120 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3387 8977 3387 8951 3384 8951 3352 9010
      3367 9023 3372 9015 3372 9014 3374 9014
      3381 9003 3381 8998 3382 8998 3382 8993
      3388 8993 3390 8990 3390 8977
TIME...MOT...LOC 1705Z 233DEG 66KT 3364 9010

GRG
Special weather statement, Dec 31, 11:07 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
1107 AM CST MON DEC 31 2018

MSZ042-047-048-311730-
Warren MS-Hinds MS-Yazoo MS-
1107 AM CST MON DEC 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHWESTERN HINDS AND SOUTHWESTERN YAZOO COUNTIES UNTIL 1130 AM
CST...

At 1106 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Flowers to near Newman. Movement was
northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Oak Ridge and Youngton around 1110 AM CST.
  Edwards and Flowers around 1115 AM CST.
  Phoenix around 1120 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3265 9046 3243 9045 3231 9059 3222 9077
      3244 9081 3268 9064
TIME...MOT...LOC 1706Z 222DEG 55KT 3242 9073 3228 9071

DC
Special weather statement, Dec 31, 11:32 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1132 AM CST MON DEC 31 2018

MSZ027-036-037-311800-
Carroll MS-Attala MS-Holmes MS-
1132 AM CST MON DEC 31 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HOLMES...SOUTHEASTERN
CARROLL AND NORTHWESTERN ATTALA COUNTIES UNTIL NOON CST...

At 1132 AM CST, Meteorologists were tracking a strong thunderstorm
over Mcmillan, or 7 miles west of Durant, moving northeast at 70 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Durant and Bowling Green around 1135 AM CST.
  Emory and Possumneck around 1140 AM CST.
  Vaiden around 1150 AM CST.

Other locations impacted by this storm include West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3340 8971 3340 8965 3329 8964 3328 8950
      3297 8997 3312 9011 3342 8977 3342 8972
TIME...MOT...LOC 1732Z 227DEG 60KT 3311 8998

GRG
Special weather statement, Dec 31, 11:32 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1132 AM CST MON DEC 31 2018

MSZ042-043-048-311800-
Hinds MS-Yazoo MS-Madison MS-
1132 AM CST MON DEC 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HINDS...
SOUTHEASTERN YAZOO AND CENTRAL MADISON COUNTIES UNTIL NOON CST...

At 1132 AM CST, Meteorologists were tracking a strong thunderstorm
over Flora, or 15 miles north of Clinton, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Myrleville around 1145 AM CST.
  Way around 1155 AM CST.
  Vaughan around 1200 PM CST.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3242 9045 3262 9045 3287 9009 3272 8992
      3259 8993
TIME...MOT...LOC 1732Z 228DEG 48KT 3257 9035

DC
Special weather statement, Dec 31, 12:15 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
1215 PM CST MON DEC 31 2018

MSZ043-048-049-311900-
Hinds MS-Rankin MS-Madison MS-
1215 PM CST MON DEC 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN...
NORTHEASTERN HINDS AND MADISON COUNTIES UNTIL 100 PM CST...

At 1215 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Camden to Jackson. Movement was
northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Camden around 1225 PM CST.
  Gluckstadt around 1235 PM CST.
  Fannin around 1240 PM CST.
  Goshen Springs around 1245 PM CST.
  Pisgah around 1250 PM CST.
  Farmhaven around 100 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 700 PM CST for central
Mississippi.

LAT...LON 3259 8978 3245 8975 3226 9040 3267 9019
      3270 9010 3274 9005 3286 8973 3264 8973
TIME...MOT...LOC 1815Z 238DEG 36KT 3276 8993 3233 9022

DC
Local storm report, Dec 31, 12:42 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1242 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     5 W BENTONIA            32.65N 90.46W
12/31/2018                   YAZOO              MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AND BLOCKED THE ROAD
            ON BILL WALKED ROAD NEAR ANDING OIL CITY
            ROAD.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 6:34 AM CSTSpecial Weather StatementJANJasper26 min
Dec 31, 10:16 AM CSTSpecial Weather StatementJANWarren29 min
Dec 31, 10:23 AM CSTSpecial Weather StatementJANLeflore, Sunflower37 min
Dec 31, 10:42 AM CSTSpecial Weather StatementJANYazoo33 min
Dec 31, 10:53 AM CSTTornado WarningJANMadison, Yazoo35 min
Dec 31, 11:05 AM CSTSpecial Weather StatementJANGrenada25 min
Dec 31, 11:07 AM CSTSpecial Weather StatementJANWarren23 min
Dec 31, 11:22 AM CSTSevere Thunderstorm WarningJANGrenada38 min
Dec 31, 11:32 AM CSTSpecial Weather StatementJANHolmes28 min
Dec 31, 11:38 AM CSTTornado WarningJANAttala, Holmes24 min
Dec 31, 12:04 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster56 min
Dec 31, 12:04 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo41 min
Dec 31, 12:06 PM CSTRiver Flood AdvisoryJANBolivar, Washington4 days
Dec 31, 12:06 PM CSTRiver Flood AdvisoryJANIssaquena, Washington15 days
Dec 31, 12:06 PM CSTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren15 days
Dec 31, 12:15 PM CSTSpecial Weather StatementJANMadison45 min
Dec 31, 12:55 PM CSTSpecial Weather StatementJANClay, Oktibbeha50 min
Dec 31, 12:56 PM CSTSpecial Weather StatementJANLincoln49 min
Dec 31, 2:14 PM CSTSpecial Weather StatementJANJefferson Davis, Lawrence46 min
Dec 31, 2:18 PM CSTSpecial Weather StatementJANLowndes27 min
Dec 31, 2:49 PM CSTSpecial Weather StatementJANMarion41 min
Dec 31, 2:58 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis32 min
Dec 31, 3:29 PM CSTSpecial Weather StatementJANSmith31 min
Dec 31, 3:54 PM CSTSpecial Weather StatementJANJones51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.